Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13253
Title: Convergence of optimal values of quadratic penalty problems for mathematical programs with complementarity constraints
Authors: Huang, XX
Li, D
Yang, XQ 
Keywords: Mathematical program with complementarity constraints
Penalty function
Optimal value
Convergence
Issue Date: 2006
Publisher: Amer Inst Mathematical Sciences
Source: Journal of industrial and management optimization, 2006, v. 2, no. 3, p. 287-296 How to cite?
Journal: Journal of Industrial and Management Optimization 
Abstract: In this note, a mathematical program with complementarity constraints (MPCC) is reformulated as a nonsmooth constrained mathematical program via the Fischer-Burmeister function. Quadratic penalty functions are used to treat this nonsmooth constrained program. We investigate necessary and sufficient conditions that guarantee the convergence of optimal values of unconstrained penalized problems to the optimal value of the original MPCC.
URI: http://hdl.handle.net/10397/13253
ISSN: 1547-5816
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Jun 21, 2017

Page view(s)

36
Last Week
1
Last month
Checked on Jun 25, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.